# SDR HEEA0013237

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39122
- Make and model: Bell 206B-3
- Aircraft serial: 3312
- System (JASC): 2840 · Fuel Indicating System
- Part: Dual Indicator
- Part number: 206075186003
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL INDICATOR LOADMETER IS INOPERATIVE.
